# SDR SWAA2021070727186

- Difficulty date: March 2, 2020
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 27,398 hours, 11,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727i-727j
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND TRANSITION ANGLE HAS CORROSION AROUND FASTENER HOLES FROM STA 727I TO 727J / REMOVED & REPLACED RIGHT HAND TRANSITION ANGLE FROM 727-767. IDENTIFCATION # 146A7502 PER ' 'SRM 53-60-53-01-2 ID.2 SEE NR D428137 FOR INDIVIDUAL STEPS & SIGNATURES. ' '(D38QC)
